Multiple closed orbits for singular conservative systems via geodesic theory
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), p. 201-215
@article{RSMUP_1991__85__201_0,
     author = {Bessi, Ugo},
     title = {Multiple closed orbits for singular conservative systems via geodesic theory},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     pages = {201-215},
     zbl = {0850.70210},
     mrnumber = {1142541},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__85__201_0}
}
Bessi, Ugo. Multiple closed orbits for singular conservative systems via geodesic theory. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991) pp. 201-215. http://www.numdam.org/item/RSMUP_1991__85__201_0/

[1] S.I. Alber, On periodicity problems in the calculus of variations in the large, A.M.S. Translations, 14 (1960), pp. 107-172. | MR 113234 | Zbl 0094.08202

[2] A. Ambrosetti - V. Coti Zelati, Closed orbits of fixed energy for singular hamiltonian systems, Archive Rat. Mech. and Anal., to appear. | MR 1077264 | Zbl 0737.70008

[3] A. Ambrosetti - U. Bessi, Multiple periodic trajectories in a relativistic gravitational field, preprint S.N.S., 77 (1990). | MR 1205167 | Zbl 0725.34038

[4] V. Benci - F. GIANNONI, Periodic solutions of prescribed energy for a class of hamiltonian systems with singular potentials, J. Differential Equations, 82 (1989), pp. 60-70. | MR 1023301 | Zbl 0689.34034

[5] V. Coti Zelati - U. Bessi, Symmetries and non-collision closed orbits for planar, N-body type problems, J. Nonlinear. Analysis, to appear. | Zbl 0715.70016

[6] F. Giannoni - M. DEGIOVANNI, Dynamical systems with newtonian type potentials, Ann. Scuola Norm. Sup. Pisa, 15 (1988), pp. 467-494. | Numdam | MR 1015804 | Zbl 0692.34050

[7] W. Klingenberg, Lectures on Closed Geodesic, Grundlehren der Math. Wiss., 235. | Zbl 0397.58018

[8] L. Tonelli, Sulle orbite periodiche, Rendiconti R. Accad. dei Lincei, 21-1 (1912), pp. 251-258. | JFM 43.0825.04